Doctor insights on:
Lost 15 pounds after stopping remeron in march. Does that seem abnormal. I had gained 20 lbs while on it.
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
Lost 15 pounds after stopping remeron in march. Does that seem abnormal. I had gained 30 lbs while on it.
Also.: Not abnormal because Remeron increases appetite. When you went off of it your appetite just went back to your normal previous to when you were on it. Unless your depression is back , it could also be that now that your depression is back you dont feel like eating. If your depression is back then follow up with your physician as there are options for antidepressants that dont increase appetite. ...Read moreSee 1 more doctor answer
My insomnia improved,but never went away after stopping remeron at dr' s order,one yr ago. For the last wk i keep waking up at 3 . What to do?
A combo of cymbalta & Abilify made my husband have manic episodes. How is stopping Abilify & adding remeron going to calm the manic behavior?
Maybe it won't : Manic episodes in the light of antidepressants are either drug induced by the antidepressants themselves or stimulating a bipolar patient into mania - especially when no mood stabilizer on board first - current literature would discourage this practice if the patient is bipolar or at least consider the possibility a mood stabilizer is needed first. (this may help the depression remit alone?). ...Read moreSee 1 more doctor answer
After stopping taking remeron at my doctor' s advise I still have trouble sleeping,and for the last wk I wake up at 3 in the morning. Is it depression?
Probably not: More likely is that mirtazapine was having a direct effect on your sleep independent of its antidepressant effect. Neuroleptics can have anticholinergic & antihistaminic side effects one of which can be drowsiness. Dry mouth in the morning would tend to support this supposition. This is all assuming you were taking it at bedtime. ...Read more
Hi, I have beem taking 60mg prozac for severe deppression, but has stopped working after 8 years, the doctor tried remeron on top of it but t hasnt made any change , now he is stopping prozac and starting me on zoloft and still keeping me on mirtazapine
CBT ever tried?: There are a plethora of medications available for the treatment of depression. But a question- Are you being treated by a psychiatrist for this or is it your family doctor managing all these changes and strategies? If the former then, fine, if the latter then, don't be shy to ask for another opinion. Next, Cognitive Behavioral Therapy has raised some brows lately. Could it be a good change 4 U? ...Read more
I have been on 15 mg of Remeron for about a month. I would like to stop taking it. I have read many horror stories about getting off of this drug.
Maybe I'm dense, but: So you want to get OFF Remeron because you've read horror stories about people getting OFF Remeron? I don't get it. Regardless, you're not doing the math. How many is "many"? Remeron is widely used. Would you decide never to travel to Italy because you read, say, 20 or so "horror stories" when millions of people visit Italy every year? They go for a reason. Remeron exists for a reason. ...Read more
Please help extremely important i was prescribed remeron 15mg on the 14th it is te 21st can I stop it cold turkey? Thanks in advanced!how long wds?
No cold turkey!: Definitely get a doctor to help you taper off this drug. This is a reason it should only be used if nothing else can help. Do stop if you want to - but with a very slow taper. Here are links: http://en.Wikipedia.Org/wiki/mirtazapine and http://www.Drugs.Com/mirtazapine.Html in the "more" tab are q;a and users group. Best! ...Read moreSee 1 more doctor answer
15 mg: Is a relatively low dose. While it should be ok to stop, you should always consult with your prescribing physician first. ...Read more
I'm on remeron 15mg for social anxiety from 3 months. Can I stop it suddenly? Is there a drug to replace it?
No.: You haven't clarified why you wish to stop it. Before doing so, discuss with your prescriber your reasons, and consider whether a lack of effectiveness might be helped by dosage or timing adjustments, and whether a side effect might be easily managed. In any case, your dosage should not be suddenly stopped. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- After stopping duphaston when my period would comeand can a pregnancy occurs
- How soon after stopping the nuvaring can you get pregnant?
- Stopping lisinopril
- Ask a doctor a question free online
- Side effects of stopping lo loestrin fe
- Is it easier to get pregnant after stopping birth control?
- How long does it take to get pregnant after stopping nuvaring?
- Stopping synthroid abruptly
- Talk to a psychologist online for free